# SDR AALA202304057322

- Difficulty date: April 3, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N170US
- Make and model: Airbus A320*
- Aircraft serial: 1462
- Aircraft time: 70,246 hours, 26,908 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: A254340063000
- Part serial: H1931
- Condition: Defective
- Location: Zone 100 - Fuse
- Part time: 51,901 hours, 32,939 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: BRAKES/MAIN BRAKES PEDALS TO THE FLOOR DURING BRAKING-SPONGY/SENSITIVE-NOT RIGHT. MAINTENANCE REPLACED THE DUAL DISTRIBUTION BRAKE VALVE 2577GM PER AMM 32-43-14 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
